# SDR SWIA202164066

- Difficulty date: December 5, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE STEP PLATE STOPPER ASSYS, FWD AND AFT, FOUND TO BE BROKEN UPON REMOVAL.   (FILED CLOSED)    INSTALLED NEW  AFT BAGGAGE STEP PLATE STOPPER ASSYS. FWD AND AFT IAW CRJ700 SRM 51-41-02
